Universal manifolds and turnpike theorems for a class of optimal control problems
Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_1_a5,
author = {L. F. Zelikina},
title = {Universal manifolds and turnpike theorems for a class of optimal control problems},
journal = {Doklady Akademii Nauk},
pages = {31--34},
year = {1975},
volume = {224},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a5/}
}
L. F. Zelikina. Universal manifolds and turnpike theorems for a class of optimal control problems. Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a5/